# SDR TRBA20120706001

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,012 hours, 31,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE END CAP ON THE FLOOR EMERGENCY EXIT LIGHT IN FRONT OF THE AFT GALLEY CART IS MISSING.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED END CAP EMERGENCY LIGHT IN FRONT OF AFT GALLEY CART IAW 25-28-21 RAI 10000-006. THE ACFT WAS RETURNED TO SERVICE.
